The generation of semigroup-generalized functions of endomorphisms of a locally convex space
Doklady Akademii Nauk, Tome 198 (1971) no. 2, pp. 269-272
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_198_2_a2,
author = {Yu. M. Vuvunikyan},
title = {The generation of semigroup-generalized functions of endomorphisms of a locally convex space},
journal = {Doklady Akademii Nauk},
pages = {269--272},
year = {1971},
volume = {198},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_198_2_a2/}
}
Yu. M. Vuvunikyan. The generation of semigroup-generalized functions of endomorphisms of a locally convex space. Doklady Akademii Nauk, Tome 198 (1971) no. 2, pp. 269-272. http://geodesic.mathdoc.fr/item/DAN_1971_198_2_a2/